# SDR CA190604005

- Difficulty date: May 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) BEFORE TAKEOFF, THE PILOT REPORTED THAT THE ENGINE EXPERIENCED UN-COMMANDED ENGINE SHUTDOWN TOGETHER WITH A LOUD NOISE. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED BACK TO BASE UNEVENTFULLY. THE ENGINE WILL BE SENT TO STANDARD AERO FOR INVESTIGATION AND REPAIR.
